# SDR DALA2024050604940

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 71,792 hours, 9,139 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 SEATS 38H, 41H, AND 43B RED) FLOOR PROXMITY EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: RE-SECURED CONNECTORS PER A330 AMM 33-52. OK FOR SERVICE. (5267354)
